MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. FOUNTAIN®; CATHETER, CONTINUOUS FLUSH

MERIT MEDICAL SYSTEMS INC. FOUNTAIN®; CATHETER, CONTINUOUS FLUSH
Catalog Number IS5-135-40-V
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that the seal of the inner packaging of the device was not appropriately sealed; a breach in the packaging results in incomplete sterilization of the contents.No patient interaction or injury to report.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
FOUNTAIN®
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
8012084662
MDR Report Key20294749
Report Number1721504-2024-00064
Device Sequence Number15253812
Product Code KRA
UDI-Device Identifier00884450399569
UDI-Public00884450399569
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K193082
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/30/2026
Device Catalogue NumberIS5-135-40-V
Device Lot NumberH2825244
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Supplement Date Received by Manufacturer10/28/2024
Initial Report FDA Received Date09/24/2024
Supplement Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown